# SDR SWAA2024010230467

- Difficulty date: December 11, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT PLATES LOCATED AT LEVEL OFSS 421 LEADING EDGE AT RT WING ( 3E/A ) 2023-748622<[01] REPLACED RAIL NUT PLATES (3 E/A) LOCATED AT LEVEL OFSS 421 LEADING EDGE AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 112A4402 SHEET 13 REV.-;[02] REPLACED RAIL NUT PLATES (3 E/A) LOCATED AT LEVEL OFSS 421 LEADING EDGE AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 112A4402 SHEET 13 REV
